# SDR CA130328002

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,238 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER AN ENGINE SHUT DOWN DUE TO LOW ENGINE OIL PRESSURE, HYDRAULIC POWER TRANSFER UNIT FAILED TO PRESSURIZE THE NR 2 HYD SYSTEM, EMERGENCY LANDING GEAR EXTENSION PERFORMED AND AC LANDED SAFELY.  THIS IS STILL UNDER INVESTIGATION, HYDRAULIC SYSTEM FLUID WAS ANALYZED AND FOUND CONTAMINATED WITH METAL PARTICLES. PTU WAS REPLACED AND HYD SYSTEM FLUSHED.  WAITING FOR THE SHOP STRIP REPORT TO DETERMINE NATURE OF THE PTU FAILURE.
